# SDR FDEA201402120306

- Difficulty date: February 12, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,332 hours, 13,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR FWD FRAME LOWER CUTOUT FOUND CRACKED.   CUTOUT CRACKED AREA AT BS 1253   REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 53. REPAIR CLASSIFIED AS  MAJOR PER GMM 6-2-100 REVISION 120.
